Book Review: Markets and Diversity, Sherwin Rosen
Martin Shubik
Journal of Income Distribution, 2006, vol. 15, issue 3-4, 171-172
Date: 2006
References: Add references at CitEc
Citations:
Downloads: (external link)
http://jid.journals.yorku.ca/index.php/jid/article/view/505 (application/pdf)
Some fulltext downloads are only available to subscribers. See JID website for details.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:jid:journl:y:2006:v:15:i:3-4:p:171-172
Access Statistics for this article
More articles in Journal of Income Distribution from Ad libros publications inc. Contact information at EDIRC.
Bibliographic data for series maintained by Timm Boenke ( this e-mail address is bad, please contact ).